I had my ablation at the end of April and I was warned that in the first few weeks I would potentially suffer with heart burn / indigestion. I was give a month's supply of Lansoprazole and was advised to start taking them straight away... I didn't take it as I didn't have a problem. However, after about a month, I did start to suffer with what was like mild indigestion and although i didn't take the Lansoprazole, I did take Rennies which seemed to help a bit.
I was due to stop taking all my medication (apart from Rivaroxaban) after a month, but as I was going to the States for a month's holiday, the nurse advised me not to stop taking my meds (Flecainide and Bisoprolol) until i was back home. This I did at the beginning of July, only to find myself in AF within a couple of days, so immediately went back onto the medication and thankfully have gone back into sinus rhythm with only a couple of episodes of AF.
I am due to see my consultant this coming week to discuss where i go from here (almost certainly another ablation) but I just wondered if anyone else suffers from this feeling of indigestion three months after the procedure?
BTW after the ablation i was given a cardio version - has anyone else had this?
From what i have read on this forum, it would appear that the second ablation is easier than the first... can anyone tell me if that is true and if it is why it is easier the second time round?